The Annals of Mathematical Statistics

Asymptotic Properties of Non-Linear Least Squares Estimators

Robert I. Jennrich

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 40, Number 2 (1969), 633-643.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177697731

Digital Object Identifier
doi:10.1214/aoms/1177697731

Mathematical Reviews number (MathSciNet)
MR238419

Zentralblatt MATH identifier
0193.47201

JSTOR
links.jstor.org

Citation

Jennrich, Robert I. Asymptotic Properties of Non-Linear Least Squares Estimators. Ann. Math. Statist. 40 (1969), no. 2, 633--643. doi:10.1214/aoms/1177697731. http://projecteuclid.org/euclid.aoms/1177697731.


Export citation